MAUDE Adverse Event Report: Abbott Medical Quattrode Lead, 3/6mm, 60 cm; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

Abbott Medical Quattrode Lead, 3/6mm, 60 cm; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number 3156
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's leads exhibited high impedances.As a result, surgical intervention may be undertaken to address the issue.It is unknown which lead exhibited the high impedances.
 
Event or Problem Description
Additional information was received that surgical intervention took place to replace the leads.Effective therapy was established postoperatively.
 
Additional Manufacturer Narrative
Date of event is estimated.Additional components potentially involved in the event include: common device name: quattrode lead, 3/6mm, 60 cm, model: 3156, udi: (b)(4), serial: (b)(6), batch: 4999634.

Brand Name
Quattrode Lead, 3/6mm, 60 cm
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer (Section G)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
+1(972)309-8000
MDR Report Key50532528
Report Number1627487-2026-09826
Device Sequence Number9866012
Product Code LGW
UDI-Device Identifier05414734406079
UDI-Public(01)05414734406079(10)4999634(17)170131
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2017
Device Model Number3156
Device Catalogue Number3156
Device Lot Number4999634
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2026
Supplement Date Received by Manufacturer09/03/2026
Initial Report FDA Received Date08/31/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/04/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS Anchor (x3); SCS IPG; SCS Lead
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight150 LB